Anyone else experiencing this? It is embarrassing having sweat pour off your face..hair gets wet.
Yes, I do too. A number of medications do this. Not much to be done except keep the body as cool as you can. Carry tissues or a handkerchief. You may be able to get a dose adjustment, but if what you take is good, I figure the side effects are less a problem than the illness.
If you check recent topics you will find others are dealing with this as well.
Dear lmlmcooper - I have been experiencing the same thing!! I have been on Neurontin (same thing) and pain doc has never agreed or disagreed this is problem. It is useless to put on makeup at it gets wiped off just patting my face dry. The hair, OMG, useless so just put in a bun. My shirts especially around neck, soaked. I get mixed messages, GI doc says it could be the prednisone, Cardio says could be heart related. Nero says it is a combo of all my meds (12 different ones at varying amounts and 3 as needed) I so understand what you are going thru Mine dropped so much yesterday it feel on my plate of food. So annoying!! Will keep you in mind if.when I find.hear a solution. Take care, be well as can be!!!
Me too, me too! It's horribly embarrassing indeed. I'm down to 3-4 gabapentin a daily from 12 daily, and it has let up a bit.
You must weight the benefits against the perspiration and decide if Gabapentin is working for you.
I wish you the best. Hope the perspiring goes away very soon.
(If you've just started gab, you may notice that the perspiration clears up after you've been on it for four to six weeks.
It IS embarrassing to sweat. I didn't think about Gab playing a part in this. Now that you mention it,, I just dropped from 2400 mg of Gab to 1200. I don't sweat as much. The other day I asked myself why I do sweat. Now, I think I get it. This has been a problem for many years, so I thought it was just normal. I carry a fan wherever I go. If you have the opportunity, put ice between your groin(I know I misspelled that word. Dadgummit.II) It works EVERY time for me. I just can't take the heat. This is my cure.
Thanks for asking. That was a good question.
Your welcome lmlm. Any time. P.S. The next time your going to be the one who answers my question Take care and may peace be with you, Anna
How has it been going, have you decreased your gabapentin at all? Any difference in facial perspiration? I truly hope so.
IF you wear makeup, buy a perfecting primer, it will mitigate some of the facial perspiration, it's working splendidly for me and I just bought the Revlon brand, nothing expensive. You actually can wear this alone, without foundation and it will help with the perspiration.
Update us if you've the time and inclination, love to know how you are doing.
Yes, I can say that Gabapentin makes me intolerant to heat. I only take Lexapro to control my migraines, and my neurologist started me on Horizant (Gabapentin) for my twitchy legs at night. It has, with out a doubt, made me intolerant to heat. I've only been taking it for 2 months, and I am so sweaty. I went to the fair with my family and I was a sweaty mess. I have never been one to sweat much. Since I'm not really feeling better for having taking it (it does make me less twichy, but it makes me feel like a zombie during the day), I am considering going off of it. I'm only taking one 350mg at night. Last night I cut it in half (125mg) but I still am "out of it" today... I'm sorry that you have to suffer with the sweats, but I can assure you that you are not alone.
Yes I experience the same symptoms and I've been on neurontin for 12 years. It's only been the last 6-8 months that this has been happening. I thought it was just me. But now I'm sure they have added something else to the drug.
I'm looking at some of the doses of gabapentin folks here have been on and I was only on 100 mg. Lol I think sometimes we get nervous about it and we sweat. Nervousness/anxiety can also cause sweating. All the best to you all.
yes I am experiencing cold sweats since I take Gabapentin, aggravating.
Yes !!! I need a shower after a shower. And I so agree ... extremely embarrassing. I can’t even put my makeup on because I am so sweaty
Yes !! It’s absolutely horrible!!
I'm on gabapentin as well, been on t for a couple of years and thought it was my anxiety that was making me drop sweat, IN THE MIDDLE OF CLASS!!! I go to beauty school. And I am constantly sweating and it's so embarrassing cuz, well girls are the most judgemental people out there. I absolutely hate it. I asked my instructor today if I could bring a fan, she said yes. The only fan I had was a freakin big blue box fan!!! Now, the girls are super super nice, and they were cool with me bringing a fan. We all laughed about it, but I hate it. I can barely even wear makeup!!! After seeing this though. I am DEFINITELY going to wean myself down. I take 3 to 4 600 mg a day...
Yes! I never considered gabapentin as the possible culprit until I saw your question. Have you learned more?
I also have excessive sweating of my head and face for no apparent reason. Terrible to end up with wet, stringy hair from it. I'm also having high blood pressure, has always been low before! It does help my fibromyalgia pain but not sure if it's worth it at this point.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.